English  |  正體中文  |  简体中文  |  Items with full text/Total items : 16716/19011 (88%)
Visitors : 5841551      Online Users : 72
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://ir.cnu.edu.tw/handle/310902800/28683


    標題: Robust H-infinity filtering for discrete switched systems with interval time-varying delay
    作者: Chung, Long-Yeu
    Lien, Chang-Hua
    Yu, Ker-Wei
    Chen, Jenq-Der
    貢獻者: 資訊多媒體應用系
    關鍵字: H-infinity filtering
    Discrete switched system
    Interval time-varying delay
    LMI optimization approach
    日期: 2014-01
    上傳時間: 2015-05-06 21:25:03 (UTC+8)
    出版者: Elsevier Science Bv
    摘要: In this paper, the robust H-infinity filtering of uncertain discrete switched systems with interval delay and linear fractional perturbations is considered. The minimization of H-infinity norm for filtering error system by stable switched filter is investigated. The exponential convergence rate of switched filtering error system without disturbance is positive and less than 1. Some nonnegative inequalities and LMI optimization approach are introduced to improve the conservativeness of the proposed results. Finally, some numerical examples are illustrated to show the use of the main results. (C) 2013 Elsevier B.V. All rights reserved.
    關聯: Signal Processing, v.94, pp.661-669
    Appears in Collections:[資訊多媒體應用系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML343View/Open


    All items in CNU IR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback